# SDR CALA2025092909373

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,681 hours, 29,856 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Part number: 7402049501
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG AFT MOUNT INNER AND OUTER PINS ARE PITTED.   REMOVED AND REPLACED #1 ENGINE AFT MOUNT INNER AND OUTER PINS IA W A320 AMM 71-22-11-000-803-A/400-803-A.
